# SDR 2018F00088

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: General aviation
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 11,386 hours, 7,509 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 69310154546
- Condition: Damaged
- Location: Vertical Stab
- Part time: 11,386 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DRAG ANGLE DAMAGE
